# SDR CA020605009

- Difficulty date: May 24, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Cvac 580
- Engine: Allsn 501D13
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: ST104E
- Condition: False Indication
- Location: Oil Pressure
- Component: Rgb, Allsn, 501D13
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE THE CREW RECEIVED A LOW OIL PRESSURE INDICATION FOR THE NR 2 ENGINE RGB. THE RED LOW OIL PRESSURE LIGHT DID NOT ILLUMINATE. THE ENGINE WAS SHUT DOWN AND THE PROP FEATHERED. THE AIRCRAFT RETURNED TO BASE. UPON INVESTIGATION IT WAS FOUND THAT THE OIL PRESSURE TRANSMITTER WAS FAULTY.  THE PRESSURE TRANSMITTER WAS REPLACED ENGINE WAS GROUND RUN LEAK AND FUNCTION CHECKED SERVICEABLE. THE AIRCRAFT WAS RETURNED TO SERVICE.
